MathSciNet Relay Station
MathSciNet bibliographic data
MR2512483 (2010c:93095) 93D20 (15A45 34D20 93C73)
Wimmer, Harald K. Diagonal stability of matrices with cyclic structure and the secant condition. Systems Control Lett. 58 (2009), no. 5, 309–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement